# SDR SIMA20170303002

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 29,666 hours, 25,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SWING ARM, EMERGENCY LIGHT INOPERATIVE.   FOUND WIRE W716-0008-20 BROKEN, REMOVED AND REPLACED FULL LENGTH OF WIRE IAW WM 20-21-00.  OPS CHECKED GOOD
